# SDR AWXA200201060

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 14,568 hours, 6,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: 772
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 5,140 hours, 2,135 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLT 0472 - ON TAXI OUT AT PHX RECEIVED ECAM MESSAGE FOR AVIONICS VENT FAULT, A BURNING ODOR WAS ALSO NOTICED IN THE CABIN AREA. AIRCRAFT RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER IAW AMM 21-26-34, OPERATIONAL CHECK WAS GOOD.
